You must discuss this with your OB/Gynecologist who will be mush more knowledgeable than the nurse. I realize that this must be very stressful for you, but we women do our best work in the most stressful situations. You must realize that you are not the only one in this predicament. We get this question on this forum over and over again from wonderful caring women who want to have healthy babies. OBs treat many women in exactly the same situation. They will help you, because abrupt withdrawal may well be dangerous for the pregnancy.
Most benzos like Xanax are not advisable during pregnancy, so it is good that you stopped. Something like doxepin and Ambien maybe more acceptable, but again this needs to be brought to the attention of your doctor.
It is important to get prenatal care early especially when you have issues that need to be addressed. Emotional problems in pregnancy can lead to postpartum depression, so this needs to be addressed and aggressively treated, but most likely not with benzos.
On the other hand, if you slowly tapered the Percocet off your baby probably tapered slowly with you without any problems, but you should have done it with your doctor's supervision.
That way, you can be sure that by the time of the delivery both you and the baby are clean and ready to start healthy bonding and nursing.
The OB/midwife will also be there to guide you though good prenatal care, healthy nutrition, smoking cessation (if necessary), etc..
Good luck to you, motherhood is a career full of joys and pain, but we all do it for the joy of it...
P.S. Please read my blog on Pregnancy and Addiction by clicking on name in blue and then on blogs. Good luck to you and your growing family. You must take care of yourself for your baby.
Good luck to you.